# SDR 07FDEA01998

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC72061
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF HORIZ STAB CONSTANT SECTION SKIN PANEL, FOUND THREE LOWER   INTERIOR SKIN PNLS WITH CRACK, P/N 7205-1, P/N 7204-1, P/N 7206-1.  SEE ATTACHED SHEET FOR ALL REF (INSPECTION FINDING FORM).  REPAIRED IAW EA NR 8-5510-96121.
